# SDR ERAA060599

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N152EH
- Make and model: Bolkms BO105S
- Aircraft serial: S701
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6886407
- Condition: Cracked
- Location: First Stage
- Part time: 713 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 WHEEL INSTALLED AND REMOVED FROM AIRCRAFT DUE TO BLADE STRETCH.  PLATFORM CRACK INTO BLADE RADIUS.
